# SDR SWIA971887

- Difficulty date: July 18, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 9,175 hours, 13,474 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 6114 · Propeller Hub Section
- Part: Nut
- Condition: Loose
- Location: Rt Engine Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HUB RETAINING NUTS LOOSE, FOUND DURING INSPECTION.  REPLACED RT ENG PROP WITH SERVICEABLE UNIT.  RII 61-301PN ON:  RFC11M16A   SN:  857876   SN OFF:  885659 PN ON:  RFC11M16A   SN:  8880996A   SN OFF:  888144 PN ON:  RFC11M16A   SN:  887900   SN OFF:  868626 PN ON:  RFC11M16A   SN:  869414   SN OFF:  888659 PN ON;  784784-1   SN:  270   SN OFF:  418PN ON:  790201-3   SN:  920614   SN OFF:  881226PN ON:  782501-6   SN:  326   SN OFF:  175
